Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: W. T. Wu and G. Reeb
Title: Sur les espaces fibrés et les variétés feuilletées
Additional book information: (Actualités Scientifiques et Industrielles, no. 1183.) Paris, Hermann, 1952. 157 pp.

Review Information:

Reviewer: Shiing-Shen Chern
Journal: Bull. Amer. Math. Soc. 59 (1953), 258-263
DOI: https://doi.org/10.1090/S0002-9904-1953-09700-2
American Mathematical Society